HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Notes on Interpolation by Bounded Analytic Functions

Files in This Item:
pre5.pdf241.91 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/49125

Title: Notes on Interpolation by Bounded Analytic Functions
Authors: Nakazi, Takahiko Browse this author
Keywords: 32-xx SEVERAL COMPLEX VARIABLES AND ANALYTIC SPACES
Issue Date: Jun-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 5
Start Page: 1
End Page: 10
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/901/
http://hdl.handle.net/2115/45297
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University